Results 1 to 8 of 8
Like Tree4Likes
  • 3 Post By kelkel
  • 1 Post By kelkel

Thread: Arimidex

  1. #1
    jl39's Avatar
    jl39 is offline Associate Member
    Join Date
    Mar 2010
    Posts
    236

    Arimidex

    Can anyone give me some insight on how to play the dosage by ear? I'm running 400mg test c a week and 500mg eq: with that being said, the moment my dex showed up at the door, I popped .5 mg and then .25 the next day, and then .25 EOD.. well the first week was great but I'm starting to not feel as good as I did or my libido. I started running the dex and HCG at the same time. My first week on HCG I blasted 500iu EOD because my boys had been pretty dormant for a while, second week, I'm doing 250iu EOD, then ultimately 250 iu 2x a week until the end of my cycle. Would it be wise to bump the dex to .5 mg EOD to see how that plays out or what? I had morning wood so hard I could hang my jacket up on it but now it's like it's back to whatever. Thanks for any replies

  2. #2
    almostgone's Avatar
    almostgone is online now AR-Platinum Elite- Hall of Famer
    Join Date
    Jun 2004
    Location
    the lower carolina
    Posts
    25,375
    Probably too much a'dex, but no real way to play it by ear. You need to pull labs. If you don't want your Dr. involved, hit up privatemdlabs dot com or one of those type places.
    There are 3 loves in my life: my wife, my English mastiffs, and my weightlifting....Man, my wife gets really pissed when I get the 3 confused...
    A minimum of 100 posts and 45 days membership required for source checks. Source checks are performed at my discretion.

  3. #3
    jl39's Avatar
    jl39 is offline Associate Member
    Join Date
    Mar 2010
    Posts
    236
    Quote Originally Posted by almostgone View Post
    Probably too much a'dex, but no real way to play it by ear. You need to pull labs. If you don't want your Dr. involved, hit up privatemdlabs dot com or one of those type places.
    It's weird because the symptoms are similiar in both high and low E2 from what I understand. I know I need labs ultimately, was just looking for some personal experience from users

  4. #4
    kelkel's Avatar
    kelkel is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    29,881
    Problem is you've bounced your ancillary dosages all around and your body then has to adjust each time. I would not titrate up. Keep your dex at .25 at least 3 days per week or EOD and pull BW like AG said above. Make sure you've been on a stable dose for about 2 weeks first.
    PT1982, almostgone and songdog like this.
    -*- NO SOURCE CHECKS -*-

  5. #5
    jl39's Avatar
    jl39 is offline Associate Member
    Join Date
    Mar 2010
    Posts
    236
    Quote Originally Posted by kelkel View Post
    Problem is you've bounced your ancillary dosages all around and your body then has to adjust each time. I would not titrate up. Keep your dex at .25 at least 3 days per week or EOD and pull BW like AG said above. Make sure you've been on a stable dose for about 2 weeks first.
    Yes I thought this could be an issue of not keeping things stable, I do feel a little HCG blast was needed, could that week have made the .25 mg dosage maybe not enough? I'm going back to 250iu Monday and Thursday after tomorrow. I did 1500iu HCG week 1, 1000 iu this week, and going to go to 500iu from here on till the end starting Monday

  6. #6
    kelkel's Avatar
    kelkel is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    29,881
    Sure it could. HCG can/will elevate E.
    almostgone likes this.
    -*- NO SOURCE CHECKS -*-

  7. #7
    charger69's Avatar
    charger69 is offline Knowledgeable Member
    Join Date
    Apr 2015
    Location
    SoCal
    Posts
    8,140
    I agree with almost gone. You need blood work and cannot do it by ear.


    Sent from my iPhone using Tapatalk

  8. #8
    jl39's Avatar
    jl39 is offline Associate Member
    Join Date
    Mar 2010
    Posts
    236
    well guys here is an update, I went to do squats today and my hips and back felt so brittle, lips are kind of dry and dick is absolutely lifeless. so I think I may be too low instead of too high. Going to lay off it for a few days and start back .25 twice a week and get blood work done in about 3 weeks

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •